# SDR AALA006023

- Difficulty date: February 6, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT POWER SUPPLY UNIT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY UNIT.  OPS CHECK GOOD.  (M)
